×

Found 1,462 Documents (Results 1–100)

100
MathJax

A note on Cheeger inequalities for piecewise flat surfaces. (English) Zbl 1479.57067

Atay, Fatihcan M. (ed.) et al., Discrete and continuous models in the theory of networks. Selected contributions from the participants of the research group hosted by the ZiF – Center for Interdisciplinary Research, University of Bielefeld, Bielefeld, Germany, October 2012 – September 2017 and the final conference, University of Bielefeld, Bielefeld, Germany, November 27 – December 1, 2017. Cham: Springer. Oper. Theory: Adv. Appl. 281, 169-177 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification